Alert archive / Wisconsin / Frost Advisories in 2008
Frost Advisory 8, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Oct 3, 2008, 5:49 AM CDT for 16 counties in Wisconsin. It took effect at Oct 3, 2008, 1:16 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2008, 5:49 AM CDT (10:49 UTC)
- In effect from
- Oct 3, 2008, 1:16 PM CDT
- Expired
- Oct 4, 2008, 7:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.8 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 031049 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 549 AM CDT FRI OCT 3 2008 ...FROST EXPECTED IN MOST PLACES AWAY FROM THE LAKE AND BAY TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S TONIGHT. FROST IS EXPECTED INLAND FROM THE LAKE AND BAY. WIZ030-031-035>037-045-031900- /O.CAN.KGRB.FR.Y.0007.000000T0000Z-081003T1200Z/ /O.NEW.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 549 AM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WIZ013-020-021-031900- /O.NEW.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO- INCLUDING THE CITY OF...KESHENA 549 AM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. FROST IS EXPECTED INLAND FROM THE BAY TONIGHT...AS TEMPERATURES FALL TO NEAR FREEZING. AREAS ALONG THE SHORE OF THE BAY WILL PROBABLY BE SPARED A FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WIZ038-039-048-049-073-074-031900- /O.NEW.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 549 AM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S TONIGHT. THIS WILL RESULT IN FROST FORMATION IN MOST LOCATIONS. PLACES ALONG THE BAY AND LAKE WINNEBAGO WILL PROBABLY STAY WARM ENOUGH TO PREVENT FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
4 follow-up statements
000 WWUS73 KGRB 031816 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 116 PM CDT FRI OCT 3 2008 ...FROST IS EXPECTED LATE TONIGHT ACROSS THE ENTIRE AREA... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S AND 30S OVERNIGHT. WIDESPREAD FROST IS EXPECTED UNDER THESE CONDITIONS. WIZ022-040-050-040230- /O.EXA.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 116 PM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S TONIGHT IN MOST LOCATIONS. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. $$ WIZ013-020-021-030-031-035>037-045-040230- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 116 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 20S TO AROUND 30 DEGREES IN MOST LOCATIONS. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. $$ WIZ038-039-048-049-073-074-040230- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 116 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S TONIGHT. THIS WILL RESULT IN FROST FORMATION IN MOST LOCATIONS. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. $$ MG
000 WWUS73 KGRB 032027 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT FRI OCT 3 2008 ...FROST IS EXPECTED LATE TONIGHT ACROSS THE AREA... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S AND 30S OVERNIGHT. WIDESPREAD FROST IS EXPECTED UNDER THESE CONDITIONS. WIZ013-020-021-030-031-035>037-045-040430- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 327 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 20S TO AROUND 30 DEGREES IN MOST LOCATIONS. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. $$ WIZ038-039-048-049-073-074-040430- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 327 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S TONIGHT. THIS WILL RESULT IN FROST FORMATION IN MOST LOCATIONS. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. $$ WIZ022-040-050-040430- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 327 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S TONIGHT IN MOST LOCATIONS. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. $$ MG
000 WWUS73 KGRB 040250 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 PM CDT FRI OCT 3 2008 ...FROST IS EXPECTED TONIGHT ACROSS THE AREA... .HIGH PRESSURE SETTLING OVER THE REGION WILL BRING CLEAR SKIES AND LIGHT WINDS TO NORTHEAST WISCONSIN. TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO MIDDLE 30S OVERNIGHT. WIDESPREAD FROST IS EXPECTED UNDER THESE CONDITIONS. WIZ013-020-021-030-031-035>037-045-041200- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 950 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S IN CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ WIZ038-039-048-049-073-074-041200- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 950 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S IN EAST CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ WIZ022-040-050-041200- /O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 950 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S TONIGHT IN MOST LOCATIONS. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ AK
000 WWUS73 KGRB 040950 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 450 AM CDT SAT OCT 4 2008 ...FROST ADVISORY UNTIL 7AM CDT THIS MORNING... .CLEAR SKIES AND LIGHT WINDS OVER NORTHEAST WISCONSIN WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S. WIDESPREAD FROST IS LIKELY. WIZ013-020-021-030-031-035>037-045-041200- /O.CON.KGRB.FR.Y.0008.000000T0000Z-081004T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 450 AM CDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S IN CENTRAL WISCONSIN. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ WIZ038-039-048-049-073-074-041200- /O.CON.KGRB.FR.Y.0008.000000T0000Z-081004T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 450 AM CDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S IN EAST CENTRAL WISCONSIN. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ WIZ022-040-050-041200- /O.CON.KGRB.FR.Y.0008.000000T0000Z-081004T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 450 AM CDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S. THIS WILL RESULT IN THE FORMATION OF WIDESPREAD FROST...ESPECIALLY AWAY FROM LAKE MICHIGAN. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 3, 3:57 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Oct 3, 3:57 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT FRI OCT 3 2008 .SHORT TERM...TODAY THROUGH SATURDAY. AREAL EXTENT OF FROST FOR TONIGHT IS PROBABLY THE MAIN FOCUS OF THIS PART OF THE FORECAST. WILL ISSUE FROST ADVISORIES FOR ALL BUT THE NORTHCENTRAL COUNTIES (ADVISORIES END THERE OCT 1) AND THE LAKESHORE COUNTIES FOR TONIGHT. HAVE SOME DOUBTS ABOUT FROST IN THE FOX VALLEY AND NEAR THE BAY...AS MODELS SUGGEST A SURFACE TROUGH MOVING THROUGH BETWEEN 03Z AND 09Z...POSSIBLY PRODUCING SOME CLOUDINESS AND PERHAPS AN EASTERLY WIND. IN ADDITION...PRECIPITABLE WATER VALUES INCREASE FROM ABOUT .25 INCHES EARLY TODAY TO .45 INCHES SATURDAY MORNING AS MID AND UPPER LEVEL MOISTURE INCREASE. 850MB...925MB AND 1000MB TEMPERATURES ALL FORECAST TO WARM LATER TODAY AND TONIGHT AS COLDEST AIR MODIFIES AND MOVES EAST. SO IT MAY NOT BE AS COLD EARLY SATURDAY AS IT WAS THIS MORNING. OUTSIDE OF THE FROST CONCERNS...EXPECT A PARTLY SUNNY AND COOL DAY TODAY WITH SOME DIURNAL CLOUDINESS. LAKE EFFECT CLOUDS SHOULD END IN VILAS COUNTY AS LOW LEVEL WINDS WEAKEN AND BACK TO THE WEST. TONIGHT WILL GENERALLY BE CLEAR...EXCEPT FOR POSSIBLE CLOUDS NEAR THE LAKE AND BAY IF SURFACE TROUGH MOVES THROUGH AS EXPECTED. SOME GROUND FOG LIKELY EARLY SATURDAY THEN SUNSHINE THROUGH INCREASING HIGH CLOUDS AS WARM ADVECION IN UPPER LEVEL BEGINS IN EARNEST. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY HIGH PRESSURE SLIDE EASTS OF THE AREA AS RETURN FLOW SETS UP. WITH LARGE CANADIAN HIGH TO THE NORTHEAST...EXPECTING A SLOWER ARRIVAL TO THE PRECIPITATION DUE TO SATURATION ISSUES. PRECIPITATION SHOULD BREAK OUT OVER THE SOUTHWEST PORTION OF THE FORECAST AREA SUNDAY MORNING. MODELS CONTINUE TO STRUGGLE WITH NORTHWARD EXTENT OF THE PRECIPITATION. THE 00Z ECMWF LEAVES THE FAR NORTH DRY SUNDAY WHILE GFS FOCUSES A HEAVIER BAND OF PRECIPITATION OVER NORTH CENTRAL WISCONSIN. LOOKING AT THE GFS ENSEMBLE 6 HOURLY QPF OUTPUTS...IT APPEARS THAT HALF OF THE ENSEMBLE MEMBERS LEAVE THE NORTH DRY ON SUNDAY DESPITE THE OPERATIONAL GFS INDICATING OVER AN INCH OF RAIN. PAST EXPERIENCE SUGGESTS THAT THE MODELS PUSH THE PRECIPITATION TOO FAR NORTH AND TOO QUICK INTO DRY CANADIAN HIGH PRESSURE SYSTEMS. HAVE RAISED RAIN CHANCES OVER THE SOUTH FOR SUNDAY AND SUNDAY NIGHT. HAVE TRENDED TOWARD THE WRF/ECMWF QPF OUTPUTS FOR THE LOCATION OF THE HIGHEST PRECIPITATION TOTALS. ALSO DID NOTICE THAT THE MAJORITY OF THE ENSEMBLE MEMBERS WERE LIGHTER ON QPF TOTALS. HAVE GONE BELOW THE OPERATIONAL GFS/WRF WITH RAINFALL AMOUNTS DUE TO SATURATION ISSUES AT THE ONSET OF THE PRECIPITATION. FOCUS OF THE PRECIPITATION SHOULD SHIFT NORTH SUNDAY NIGHT INTO MONDAY WITH DRY CONDITIONS EXPECTED MONDAY NIGHT AS CANADIAN HIGH EXERTS A GREATER INFLUENCE ON NORTHEAST WISCONSIN. A COLD FRONT WILL APPROACH WISCONSIN TUESDAY NIGHT AND MOVE ACROSS THE AREA BY WEDNESDAY NIGHT. GFS IS QUICKER...BUT TRENDED WITH THE ECMWF WITH FRONTAL PASSAGE. NO CHANGES MADE BEYOND TUESDAY. && .AVIATION...FROST ON AIRCRAFT WINGS IS MAIN THREAT THIS MORNING THROUGH 12Z (EXCEPT NEAR LAKE MICHIGAN AND BAY). PATCHY IFR GROUND FOG WILL DISSIPATE BETWEEN 12Z AND 13Z THEN MOSTLY A VFR DAY WITH SCATTERED TO BROKEN STRATOCUMULUS. GROUND FOG POSSIBLE AGAIN EARLY SATURDAY AFTER 09Z WITH FROST IN MANY PLACES. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 7 AM CDT SATURDAY FOR WIZ013-020-021- 030-031-035>039-045-048-049-073-074. FROST ADVISORY UNTIL 7 AM CDT THIS MORNING FOR WIZ030-031- 035>037-045. && RDM/ECKBERG
Hazardous weather outlook, Oct 2, 3:47 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CDT THU OCT 2 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 347 PM CDT THU OCT 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A FROST ADVISORY IS IN EFFECT FOR CENTRAL WISCONSIN LATE TONIGHT AS TEMPERATURES FALL INTO THE LOW TO MIDDLE 30S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY TEMPERATURES WILL DROP NEAR OR BELOW FREEZING FRIDAY NIGHT...EXCEPT NEAR THE BAY AND LAKE. FROST AND FREEZE ADVISORIES WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-032100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 347 PM CDT THU OCT 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BERSCH
Nearby
Frost Advisories in Wisconsin, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.